# SDR DLM88030809

- Difficulty date: August 20, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 34,124 hours, 26,673 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 387
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR BULB BURNT OUT.  RELAMPED RIGHT MAIN GEAR BULBS PER MM, CHECKS OK.
